# SDR AALA201707169001

- Difficulty date: July 13, 2017
- Submitted: July 17, 2017
- Operation: Air carrier
- Aircraft: N109NN
- Make and model: Airbus A321-231
- Aircraft serial: 5955
- Aircraft time: 12,972 hours, 2,628 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 ENTRY DOOR EMERGENCY LIGHT BROKEN. REPLACED THE EMERGENCY LIGHT IAW AMM 33-57-13. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
